# SDR SWAA2021092211794

- Difficulty date: August 26, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT ; 2021-392157 / [01] EVALUATED DAMAGE ON GUSSET AND NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700; REMOVED GUSSET AND FASTENERS IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON COMMON AREA OF REMOVED PART AND NOT FOUND ANY DAMAGE; LENGTH OF CRACK IS 0.348 TOOL USED DIGITAL CALIPER P/N: DIGITAL 150; S/N: AE-412604; DUE DATE: 28/MAY/22; [02] STEP 1 COMPLETE; [03] DRILLED NEW GUSSET IAW B737-700 SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT ON NEW HOLES IAW 51-20-01; [04] OK TO INSTALL NEW GUSSET AND FASTENERS GRANTED; [05] STEP 3 AND STEP 4 COMPLETE.. RII ITEM; [06] INSTALLED NEW GUSSET AND FASTENERS LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:143A7902 SHEET:174 REV:-; [07] STEP 6 COMPLETE.RII; [08] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG:143A7902 SHEET:174 REV:-; [09] VERIFIED STEP 8; RII
